# SDR AALA202302035495

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 84,930 hours, 10,963 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS OVENS HAVE ELECTRICAL SMELL (BOTH RIGHT HAND OVENS TOP AND BOTTOM). UPPER DUAL CAVITY OVEN (AALA202302027283) REPLACED AS WELL AS RIGHT BUN WARMER (AALA202302035495)
